On certain classes of multivalent functions involving a generalized differential operator
Bull. Korean Math. Soc. 2009 Vol. 46, No. 5, 905-915
Printed September 1, 2009
Chellian Selvaraj and Kuppathai A. Selvakumaran
Presidency College (Autonomous) and R. M. K. Engg. College
Abstract : Making use of a generalized differential operator we introduce some new subclasses of multivalent analytic functions in the open unit disk and investigate their inclusion relationships. Some integral preserving properties of these subclasses are also discussed.
Keywords : multivalent function, convex univalent function, starlike with respect to symmetric points, Hadamard product, subordination, integral operator
MSC numbers : 30C45, 30C50, 30C75
Downloads: Full-text PDF  

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd